Equivalence of Mirror Families Constructed from Toric Degenerations of Flag Varieties
- 67 Downloads
Batyrev et al. constructed a family of Calabi–Yau varieties using small toric degenerations of the full flag variety G/B. They conjecture this family to be mirror to generic anticanonical hypersurfaces in G/B. Recently, Alexeev and Brion, as a part of their work on toric degenerations of spherical varieties, have constructed many degenerations of G/B. For any such degeneration we construct a family of varieties, which we prove coincides with Batyrev’s in the small case. We prove that any two such families are birational, thus proving that mirror families are independent of the choice of degeneration. The birational maps involved are closely related to Berenstein and Zelevinsky’s geometric lifting of tropical maps to maps between totally positive varieties.
KeywordsToric Variety Mirror Family Schubert Variety Fano Variety String Cone
Unable to display preview. Download preview PDF.
- [Bat04]V. V. Batyrev, Toric degenerations of Fano varieties and constructing mirror manifolds, in: The Fano Conference, Univ. Torino, Turin, 2004, pp. 109–122.Google Scholar
- [Bat00]V. V. Batyrev, Birational Calabi–Yau n-folds have equal Betti numbers, in: New Trends in Algebraic Geometry, (Warwick, 1996), London Math. Soc. Lecture Note Ser., Vol. 264, Cambridge University Press, Cambridge, 1999, pp. 1–11.Google Scholar
- [Ful93]W. Fulton, Introduction to Toric Varieties, Annals of Mathematical Studies, Vol. 131, The William H. Roever Lectures in Geometry, Princeton University Press, Princeton, NJ, 1993.Google Scholar
- [GJ]E. Gawrilow, M. Joswig Polymake: A framework for analyzing convex polytopes (Oberwolfach, 1997), 43–73, DMV Seminar, Vol. 29, Birkhäuser, Basel, 2000.Google Scholar
- [KMM87]Y. Kawamata, K. Matsuda, K. Matsuki Introduction to the minimal model problem, in: Algebraic Geometry (Sendai, 1985), Advanced Studies in Pure Mathematics, Vol. 10, North-Holland, Amsterdam, 1987, pp. 283–360.Google Scholar
- [K95]M. Kontsevich, Lecture at Orsay (December 7, 1995).Google Scholar
- [T69]J. Tits, Le problème des mots dans les groupes de Coxeter, in: Symposia Mathematica (INDAM, Rome, 1967/68), Vol. 1, Academic Press, London, 1969, pp. 175–185.Google Scholar